Earlier this week, I had some slight itching around vagina and thought it was a yeast infection so I started taking OTC pills for it. The itch subsided. Then I noticed it was slightly red in my vagina and saw a flesh colored lump around the vulva. Well I washed my bf clothes (and put some of my underwear in with it) in his dye free sensitive skin detergent. Well within 1 day that lump got bigger and my vulva was really red. This freaked me out! I soaked in a very warm bath, just water, last night and then decided not to wear underwear to end to see of it helped. I checked this morning and it seems to be slightly better but it's still there. Is it possible that I have an allergic reaction to his detergent? Has anyone else had this? It doesn't hurt at all & it doesn't hurt to pee.
It can be a boil or a cyst. Boils are caused by infection of the hair follicle by staph aureus. . Hair follicles that are blocked by greasy creams, petroleum jelly, or similar products are more vulnerable to infection. Bacterial skin infections can be spread by shared cosmetics or washcloths, close human contact, or by contact with pus from a boil or carbuncle. Treatment includes antibiotics and incision and drainage and do not touch or pick them up.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.